# SDR FDKA200609275

- Difficulty date: September 27, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,916 hours, 13,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 6071 ATL.  CREW REPORTED ROW 12 INTERIOR EMERGENCY EXIT SIGN ON THE RT SIDE OF THE AIRCRAFT IS INOP.  MX SECURED THE CONNECTION FOR THE SIGN AND OPS CHECK NORMAL.
